hrcak mascot   Srce   HID

Izvorni znanstveni članak

On stability of critical points of quadratic differential equations in nonassociative algebras

Borut Zalar
Matej Mencinger

Puni tekst: engleski, pdf (253 KB) str. 19-27 preuzimanja: 55* citiraj
APA 6th Edition
Zalar, B. i Mencinger, M. (2003). On stability of critical points of quadratic differential equations in nonassociative algebras. Glasnik matematički, 38 (1), 19-27. Preuzeto s https://hrcak.srce.hr/1332
MLA 8th Edition
Zalar, Borut i Matej Mencinger. "On stability of critical points of quadratic differential equations in nonassociative algebras." Glasnik matematički, vol. 38, br. 1, 2003, str. 19-27. https://hrcak.srce.hr/1332. Citirano 19.10.2021.
Chicago 17th Edition
Zalar, Borut i Matej Mencinger. "On stability of critical points of quadratic differential equations in nonassociative algebras." Glasnik matematički 38, br. 1 (2003): 19-27. https://hrcak.srce.hr/1332
Harvard
Zalar, B., i Mencinger, M. (2003). 'On stability of critical points of quadratic differential equations in nonassociative algebras', Glasnik matematički, 38(1), str. 19-27. Preuzeto s: https://hrcak.srce.hr/1332 (Datum pristupa: 19.10.2021.)
Vancouver
Zalar B, Mencinger M. On stability of critical points of quadratic differential equations in nonassociative algebras. Glasnik matematički [Internet]. 2003 [pristupljeno 19.10.2021.];38(1):19-27. Dostupno na: https://hrcak.srce.hr/1332
IEEE
B. Zalar i M. Mencinger, "On stability of critical points of quadratic differential equations in nonassociative algebras", Glasnik matematički, vol.38, br. 1, str. 19-27, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1332. [Citirano: 19.10.2021.]

Sažetak
In this note we treat the stability of nonzero critical points of the differential equation x' = x2 in a commutative real nonassociative algebra. As our first result we prove that if a critical point lies in some Peirce subspace with respect to a nonzero idempotent, it cannot be stable. This improves a previously known result due to Kinyon and Sagle. As a second result we show that there exists 2-dimensional algebra

Ključne riječi
Quadratic differential equation; nonassociative algebra; critical points; ray solutions; projections; nilpotents; Peirce subspaces

Hrčak ID: 1332

URI
https://hrcak.srce.hr/1332

Posjeta: 251 *